MAUDE Adverse Event Report: CAYENNE MEDICAL CROSSFIX MENISCAL SYS CURVED; SUTURE, NONABSORBABLE

CAYENNE MEDICAL CROSSFIX MENISCAL SYS CURVED; SUTURE, NONABSORBABLE
Model Number N/A
Medical Device Problem Codes Misfire (2532); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3006108336 - 2024 - 00004 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during surgery, the product miss fired while trying to repair the meniscus.A similar device was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: h2; h3; h6.Visual inspection shows that the item and lot numbers are not confirmed to match the complaint as they are not etched on the parts.Two devices were returned on the same lot.Both devices have frayed sutures near the end of the sutures.The needle tips of both devices appear to be undamaged but appear to be slightly bent.The selector positions have been set from the zero point.No other damage is noted on either device.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
CROSSFIX MENISCAL SYS CURVED
Common Device Name
SUTURE, NONABSORBABLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key18547770
Report Number3006108336-2024-00003
Device Sequence Number13008152
Product Code GAT
UDI-Device Identifier00887868270055
UDI-Public(01)00887868270055(17)240827(10)72808-1
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K121413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model NumberN/A
Device Catalogue NumberCM-8002
Device Lot Number72808-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2023
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown